Alert archive / Oregon / Gale Warnings in 2011
Gale Warning 10, NWS Medford, OR
NWS Medford, OR issued this gale warning at Mar 23, 2011, 3:33 AM PDT. It took effect at Mar 23, 2011, 5:00 PM PDT. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2011, 3:33 AM PDT (10:33 UTC)
- In effect from
- Mar 23, 2011, 5:00 PM PDT
- Expired
- Mar 23, 2011, 2:56 PM PDT
- In force
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
940 WHUS76 KMFR 231033 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 333 AM PDT WED MAR 23 2011 PZZ376-232300- /O.CON.KMFR.SW.Y.0038.000000T0000Z-110324T0000Z/ /O.NEW.KMFR.SI.Y.0201.110323T1800Z-110324T0000Z/ /O.UPG.KMFR.GL.A.0012.110324T0000Z-110324T0800Z/ /O.NEW.KMFR.SE.W.0018.110324T0000Z-110325T0000Z/ /O.NEW.KMFR.GL.W.0010.110324T0000Z-110324T0800Z/ /O.UPG.KMFR.SE.A.0015.110324T0000Z-110324T0800Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 333 AM PDT WED MAR 23 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM PDT THURSDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT THURSDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM PDT THURSDAY. IN ADDITION...A SMALL CRAFT ADVISORY FOR WINDS HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SEAS: 9 TO 13 FEET WITH A DOMINANT WEST SWELL AT 14 SECONDS TODAY. SEAS BECOME CHAOTIC AS WIND WAVES INCREASE THIS EVENING INTO THURSDAY WITH SEAS INCREASING TO 10 TO 13 FEET. WESTERLY SWELL BUILDS BEHIND A COLD FRONT THURSDAY NIGHT WITH SEAS OF 11 TO 14 FEET THROUGH SATURDAY...BUILDING TO A PEAK OF 13 TO 17 FEET SATURDAY NIGHT BEFORE BRIEFLY DIMINISHING BELOW 10 FEET ON SUNDAY EVENING. * WINDS: SOUTHEAST 15 TO 25 KNOTS WILL INCREASE TO GALES OF 35 KNOTS EARLY THIS EVENING...THEN DECREASE TO SMALL CRAFT ADVISORY WINDS OF 30 KNOTS FOR LATE WEDNESDAY NIGHT THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ356-370-232300- /O.CON.KMFR.SW.Y.0038.000000T0000Z-110328T0100Z/ /O.NEW.KMFR.SI.Y.0201.110324T0000Z-110325T0000Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 333 AM PDT WED MAR 23 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT THURSDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. * SEAS: 7 TO 11 FEET WITH A DOMINANT WEST SWELL AT 14 SECONDS TODAY. SEAS BECOME CHAOTIC AS WIND WAVES INCREASE THIS EVENING INTO THURSDAY WITH SEAS INCREASING TO 9 TO 12 FEET. WESTERLY SWELL BUILDS BEHIND A COLD FRONT THURSDAY NIGHT WITH SEAS OF 10 TO 14 FEET THROUGH SATURDAY...BUILDING TO A PEAK OF 13 TO 16 FEET SATURDAY NIGHT BEFORE BRIEFLY DIMINISHING BELOW 10 FEET ON SUNDAY EVENING. * WINDS: SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE THIS AFTERNOON THEN INCREASE TO 25 TO 30 KNOTS THIS EVENING INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ350-232300- /O.CON.KMFR.SW.Y.0038.000000T0000Z-110328T0100Z/ /O.NEW.KMFR.SI.Y.0201.110324T0600Z-110324T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 333 AM PDT WED MAR 23 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT THURSDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. * SEAS: 7 TO 10 FEET WITH A DOMINANT WEST SWELL AT 14 SECONDS TODAY. SEAS BECOME CHAOTIC AS WIND WAVES INCREASE THIS EVENING INTO THURSDAY WITH SEAS INCREASING TO 9 TO 11 FEET. WESTERLY SWELL BUILDS BEHIND A COLD FRONT THURSDAY NIGHT WITH SEAS OF 10 TO 12 FEET THROUGH SATURDAY...BUILDING TO A PEAK OF 13 TO 15 FEET SATURDAY NIGHT BEFORE BRIEFLY DIMINISHING BELOW 10 FEET ON SUNDAY EVENING. * WINDS: EAST WINDS WILL VEER TO SOUTHEAST AND INCREASE TO 15 TO 25 KNOTS THIS EVENING THEN PERSIST THROUGH THURSDAY MORNING. WINDS WILL BE STRONGEST SOUTH OF CAPE ARAGO AND BEYOND 5 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DW HTTP://WWW.WEATHER.GOV/MEDFORD
3 follow-up statements
276 WHUS76 KMFR 231036 CCA MWWMFR URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MEDFORD OR 333 AM PDT WED MAR 23 2011 PZZ376-232315- /O.COR.KMFR.SW.Y.0038.000000T0000Z-110324T0000Z/ /O.COR.KMFR.SI.Y.0201.110323T1800Z-110324T0000Z/ /O.UPG.KMFR.GL.A.0012.110324T0000Z-110324T0800Z/ /O.COR.KMFR.SE.W.0018.110324T0000Z-110325T0000Z/ /O.COR.KMFR.GL.W.0010.110324T0000Z-110324T0800Z/ /O.UPG.KMFR.SE.A.0015.110324T0000Z-110324T0800Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 333 AM PDT WED MAR 23 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM PDT THURSDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT THURSDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM PDT THURSDAY. IN ADDITION...A SMALL CRAFT ADVISORY FOR WINDS HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON. THE HAZARDOUS SEAS WATCH AND THE GALE WATCH HAVE BEEN UPGRADED. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SEAS: 9 TO 13 FEET WITH A DOMINANT WEST SWELL AT 14 SECONDS TODAY. SEAS BECOME CHAOTIC AS WIND WAVES INCREASE THIS EVENING INTO THURSDAY WITH SEAS INCREASING TO 10 TO 13 FEET. WIND WAVES WILL DECREASE BUT WESTERLY SWELL BUILDS BEHIND A COLD FRONT THURSDAY NIGHT WITH SEAS OF 11 TO 14 FEET THROUGH SATURDAY...BUILDING TO A PEAK OF 13 TO 17 FEET SATURDAY NIGHT BEFORE BRIEFLY DIMINISHING BELOW 10 FEET ON SUNDAY EVENING. * WINDS: SOUTHEAST 15 TO 25 KNOTS WILL INCREASE TO GALES OF 35 KNOTS EARLY THIS EVENING...THEN DECREASE TO SMALL CRAFT ADVISORY WINDS OF 30 KNOTS FOR LATE WEDNESDAY NIGHT THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ356-370-232315- /O.CON.KMFR.SW.Y.0038.000000T0000Z-110328T0100Z/ /O.NEW.KMFR.SI.Y.0201.110324T0000Z-110325T0000Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 333 AM PDT WED MAR 23 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT THURSDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. * SEAS: 7 TO 11 FEET WITH A DOMINANT WEST SWELL AT 14 SECONDS TODAY. SEAS BECOME CHAOTIC AS WIND WAVES INCREASE THIS EVENING INTO THURSDAY WITH SEAS INCREASING TO 9 TO 12 FEET. WESTERLY SWELL BUILDS BEHIND A COLD FRONT THURSDAY NIGHT WITH SEAS OF 10 TO 14 FEET THROUGH SATURDAY...BUILDING TO A PEAK OF 13 TO 16 FEET SATURDAY NIGHT BEFORE BRIEFLY DIMINISHING BELOW 10 FEET ON SUNDAY EVENING. * WINDS: SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE THIS AFTERNOON THEN INCREASE TO 25 TO 30 KNOTS THIS EVENING INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ350-232315- /O.CON.KMFR.SW.Y.0038.000000T0000Z-110328T0100Z/ /O.NEW.KMFR.SI.Y.0201.110324T0600Z-110324T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 333 AM PDT WED MAR 23 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT THURSDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. * SEAS: 7 TO 10 FEET WITH A DOMINANT WEST SWELL AT 14 SECONDS TODAY. SEAS BECOME CHAOTIC AS WIND WAVES INCREASE THIS EVENING INTO THURSDAY WITH SEAS INCREASING TO 9 TO 11 FEET. WESTERLY SWELL BUILDS BEHIND A COLD FRONT THURSDAY NIGHT WITH SEAS OF 10 TO 12 FEET THROUGH SATURDAY...BUILDING TO A PEAK OF 13 TO 15 FEET SATURDAY NIGHT BEFORE BRIEFLY DIMINISHING BELOW 10 FEET ON SUNDAY EVENING. * WINDS: EAST WINDS WILL VEER TO SOUTHEAST AND INCREASE TO 15 TO 25 KNOTS THIS EVENING THEN PERSIST THROUGH THURSDAY MORNING. WINDS WILL BE STRONGEST SOUTH OF CAPE ARAGO AND BEYOND 5 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DW HTTP://WWW.WEATHER.GOV/MEDFORD
760 WHUS76 KMFR 231701 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1001 AM PDT WED MAR 23 2011 PZZ376-240615- /O.CON.KMFR.SW.Y.0038.000000T0000Z-110324T0000Z/ /O.CON.KMFR.SI.Y.0201.110323T1800Z-110324T0000Z/ /O.CON.KMFR.GL.W.0010.110324T0000Z-110324T0800Z/ /O.CON.KMFR.SE.W.0018.110324T0000Z-110325T0000Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 1001 AM PDT WED MAR 23 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM PDT THURSDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT THURSDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT THURSDAY. A GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM PDT THURSDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SEAS: 9 TO 13 FEET WITH A DOMINANT WEST SWELL AT 14 SECONDS TODAY. SEAS BECOME CHAOTIC AS WIND WAVES INCREASE THIS EVENING INTO THURSDAY WITH SEAS INCREASING TO 10 TO 13 FEET. WIND WAVES WILL DECREASE BUT WESTERLY SWELL BUILDS BEHIND A COLD FRONT THURSDAY NIGHT WITH SEAS OF 11 TO 14 FEET THROUGH SATURDAY... BUILDING TO A PEAK OF 13 TO 17 FEET SATURDAY NIGHT BEFORE BRIEFLY DIMINISHING BELOW 10 FEET ON SUNDAY EVENING. * WINDS: SOUTHEAST 15 TO 25 KNOTS WILL INCREASE TO GALES OF 35 KNOTS EARLY THIS EVENING...THEN DECREASE TO SMALL CRAFT ADVISORY WINDS OF 30 KNOTS FOR LATE WEDNESDAY NIGHT THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ356-370-240615- /O.CON.KMFR.SW.Y.0038.000000T0000Z-110328T0100Z/ /O.CON.KMFR.SI.Y.0201.110324T0000Z-110325T0000Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 1001 AM PDT WED MAR 23 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT THURSDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT THURSDAY. * SEAS: 7 TO 11 FEET WITH A DOMINANT WEST SWELL AT 14 SECONDS TODAY. SEAS BECOME CHAOTIC AS WIND WAVES INCREASE THIS EVENING INTO THURSDAY WITH SEAS INCREASING TO 9 TO 12 FEET. WESTERLY SWELL BUILDS BEHIND A COLD FRONT THURSDAY NIGHT WITH SEAS OF 10 TO 14 FEET THROUGH SATURDAY...BUILDING TO A PEAK OF 13 TO 16 FEET SATURDAY NIGHT BEFORE BRIEFLY DIMINISHING BELOW 10 FEET ON SUNDAY EVENING. * WINDS: SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE THIS AFTERNOON THEN INCREASE TO 25 TO 30 KNOTS THIS EVENING INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ350-240615- /O.CON.KMFR.SW.Y.0038.000000T0000Z-110328T0100Z/ /O.CON.KMFR.SI.Y.0201.110324T0600Z-110324T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 1001 AM PDT WED MAR 23 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT THURSDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT THURSDAY. * SEAS: 7 TO 10 FEET WITH A DOMINANT WEST SWELL AT 14 SECONDS TODAY. SEAS BECOME CHAOTIC AS WIND WAVES INCREASE THIS EVENING INTO THURSDAY WITH SEAS INCREASING TO 9 TO 11 FEET. WESTERLY SWELL BUILDS BEHIND A COLD FRONT THURSDAY NIGHT WITH SEAS OF 10 TO 12 FEET THROUGH SATURDAY...BUILDING TO A PEAK OF 13 TO 15 FEET SATURDAY NIGHT BEFORE BRIEFLY DIMINISHING BELOW 10 FEET ON SUNDAY EVENING. * WINDS: EAST WINDS WILL VEER TO SOUTHEAST AND INCREASE TO 15 TO 25 KNOTS THIS EVENING THEN PERSIST THROUGH THURSDAY MORNING. WINDS WILL BE STRONGEST SOUTH OF CAPE ARAGO AND BEYOND 5 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
578 WHUS76 KMFR 232156 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 256 PM PDT WED MAR 23 2011 PZZ376-241100- /O.CON.KMFR.SI.Y.0201.000000T0000Z-110324T0000Z/ /O.CON.KMFR.SW.Y.0038.000000T0000Z-110324T0000Z/ /O.CAN.KMFR.GL.W.0010.110324T0000Z-110324T0800Z/ /O.CON.KMFR.SE.W.0018.110324T0000Z-110325T0000Z/ /O.NEW.KMFR.GL.W.0011.110324T1200Z-110324T1800Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 256 PM PDT WED MAR 23 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... ...GALE WARNING IN EFFECT FROM 5 AM TO 11 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 11 AM PDT THURSDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SEAS: SEAS BECOME CHAOTIC AS WIND WAVES INCREASE THIS EVENING INTO THURSDAY WITH SEAS INCREASING TO 10 TO 13 FEET. WIND WAVES WILL DECREASE BUT WESTERLY SWELL BUILDS BEHIND A COLD FRONT THURSDAY NIGHT WITH SEAS OF 11 TO 14 FEET THROUGH FRIDAY NIGHT. A BRIEF DROP BELOW 10 FEET BEFORE SEAS BUILD TO A PEAK OF 13 TO 16 FEET SATURDAY NIGHT BEFORE BRIEFLY DIMINISHING BELOW 10 FEET ON SUNDAY EVENING. * WINDS: SOUTHEAST 15 TO 25 KNOTS WILL INCREASE TO GALES OF 35 KNOTS EARLY THURSDAY MORNING...THEN DECREASE TO SMALL CRAFT ADVISORY WINDS OF 25 KNOTS FOR THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ356-370-241100- /O.CON.KMFR.SW.Y.0038.000000T0000Z-110328T0100Z/ /O.CON.KMFR.SI.Y.0201.110324T0000Z-110325T0000Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- 256 PM PDT WED MAR 23 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY. * SEAS: SEAS BECOME CHAOTIC AS WIND WAVES INCREASE THIS EVENING INTO THURSDAY WITH SEAS INCREASING TO 9 TO 12 FEET. WESTERLY SWELL BUILDS BEHIND A COLD FRONT THURSDAY NIGHT WITH SEAS OF 10 TO 14 FEET THROUGH SATURDAY...BUILDING TO A PEAK OF 13 TO 16 FEET SATURDAY NIGHT BEFORE BRIEFLY DIMINISHING BELOW 10 FEET ON SUNDAY EVENING. * WINDS: SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE THIS AFTERNOON THEN INCREASE TO 25 TO 30 KNOTS THIS EVENING INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ350-241100- /O.CON.KMFR.SW.Y.0038.000000T0000Z-110328T0100Z/ /O.CON.KMFR.SI.Y.0201.110324T0600Z-110324T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- 256 PM PDT WED MAR 23 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT THURSDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT THURSDAY. * SEAS: SEAS BECOME CHAOTIC AS WIND WAVES INCREASE THIS EVENING INTO THURSDAY WITH SEAS INCREASING TO 9 TO 11 FEET. WESTERLY SWELL BUILDS BEHIND A COLD FRONT THURSDAY NIGHT WITH SEAS OF 10 TO 12 FEET THROUGH SATURDAY...BUILDING TO A PEAK OF 13 TO 15 FEET SATURDAY NIGHT BEFORE BRIEFLY DIMINISHING BELOW 10 FEET ON SUNDAY EVENING. * WINDS: EAST WINDS WILL VEER TO SOUTHEAST AND INCREASE TO 15 TO 25 KNOTS THIS EVENING THEN PERSIST THROUGH THURSDAY MORNING. WINDS WILL BE STRONGEST SOUTH OF CAPE ARAGO AND BEYOND 5 NM FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Mar 23, 2:43 AM PDT, 50 minutes earlier.
Area forecast discussion, Mar 23, 2:43 AM PDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
243 AM PDT WED MAR 23 2011
.DISCUSSION...
THE FOCUS OF EFFORT THIS MORNING CONTINUES TO BE ON THE DEVELOPING
WINTER STORM(S) FOR THE MOUNTAINS OF NRN CA. THE FIRST SYSTEM IS
NOW WRAPPING UP JUST OFFSHORE WITH THE SECOND HOT ON ITS HEELS OUT
AROUND 140W. RAPIDLY COOLING CLOUD TOPS ARE EVIDENT EAST OF THE
FIRST LOW PRESSURE CENTER OVER MUCH OF NRN CA ON IR SATELLITE ATM
AND INTENSIFYING RADAR ECHOES ARE PUSHING NORTHWARD THROUGH THE
STATE. QPF WITH THIS FIRST WAVE WILL BE HEAVY OVER THE SISKYOUS,
TRINITIES, AND MOUNT SHASTA AND THE ONLY QUESTION IS WHERE SNOW
LEVELS WILL END UP. CURRENT SFC TEMP/DEWPT SPREADS INDICATE FZ
LEVELS ACROSS SISKYOU COUNTY ARE AROUND 4KFT WHICH IMPLIES A SNOW
LEVEL AROUND 3000 FT. SNOW LEVELS WILL CERTAINLY BE LOWERED TO
3KFT AND PERHAPS EVEN LOWER DURING THE HEAVIEST PRECIP TODAY WHICH
COULD EASILY EXCEED 1 IN/HR SNOWFALL RATES FOR MUCH OF THE EVENT.
WHILE THE HEAVIEST SNOW IS STILL EXPECTED IN THE SHASTA AREA, QPF
GRIDS HAVE ALSO YIELDED WARNING SNOW AMOUNTS WITH THIS FIRST WAVE
OVER WRN SISKYOU COUNTY. WHILE THERE MAY BE A FEW HR PERIOD
OVERNIGHT TONIGHT WHERE SNOW RATES DECREASE CONSIDERABLY, THE NEXT
SYSTEM WILL BE MOVING IN PRETTY RAPIDLY TOMORROW MORNING. THIS
SECOND WAVE WILL COME IN A LITTLE FURTHER NORTH AND WILL LIKELY
PRODUCE EVEN HEAVIER SNOWFALL OVER MUCH THE SAME AREA TOMORROW
AFTERNOON THROUGH TOMORROW NIGHT. FOR CLARITY'S SAKE, I DECIDED
JUST TO COVER THE WHOLE EVENT WITH ONE WARNING. WHEN ALL IS SAID
AND DONE, MOST AREAS ABOVE 3KFT IN SISKYOU COUNTY WILL HAVE
ONE TO TWO FEET OF SNOW.
FOR THE CA EAST SIDE AND OREGON, THIS WILL BE LESS OF AN EVENT.
STILL HAVE FAIRLY HIGH POPS FOR MANY LOCATIONS OVER THE NEXT 48
HRS, BUT QPFS ARE MUCH LESS IMPRESSIVE. THAT SAID, GRIDS HAVE
YIELDED WARNING SNOW AMOUNTS IN THE KALMIOPSIS MOUNTAINS WITH THE
SECOND WAVE TOMORROW AND TOMORROW NIGHT. GIVEN THAT THIS OCCURS
OVER THE PEAKS AND IS EXPECTED TO BE WELL ABOVE THE ROAD SFCS AND
THUS PRODUCE NO IMPACTS, DECIDED NOT TO ISSUE ANY HIGHLIGHTS. IT
WILL TAKE A WHILE TO GET PRECIP GOING IN THE POPULATION CENTERS
(THE ROGUE VALLEY IN PARTICULAR) AS DOWNSLOPE EFFECTS DOMINATE
OVER OREGON. IN MEDFORD, WE MAY NOT SEE ANY PRECIPITATION REACH
THE VALLEY UNTIL TONIGHT, SO I LOWERED POPS CONSIDERABLY FOR
TODAY.
YET ANOTHER TROUGH LOOKS TO BE IN THE OFFING FOR SW OR/NRN CA OVER
THE WEEKEND. THIS LOOKS MORE TRADITIONAL AND WILL PROBABLY HIT THE
CASCADES MORE THAN CA THIS TIME. THE PROCESSION CONTINUES WITH
ANOTHER TROUGH/FRONT MON NIGHT AND TUE AND ALTHOUGH IT'S A WAYS
OUT, THIS ONE COULD BE PRETTY COLD. NEEDLESS TO SAY, THIS STRING
OF COOL WET WEATHER LOOKS LIKELY TO CONTINUE. -WRIGHT
&&
.AVIATION...VFR CONDS EXPECTED AT ALL SW OR TERMINALS TODAY. A
LARGE LOW PRESSURE SYSTEM IS OFF THE NRN CA COAST THIS AM. THE
VAST MAJORITY OF THE PRECIP WILL REMAIN OVER CA TODAY, WITH
DOWNSLOPE KEEPING KMFR/KLMT DRY. -RA WILL DEVELOP THIS AM INVOF
KOTH/KRBG, BUT NOT EXPECTING ANY CONDS BELOW VFR UNTIL TONIGHT
WHEN THE TROUGH MOVES INLAND AND DOWNSLOPE WEAKENS.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...
CA...HIGH WIND WATCH FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON
FOR CAZ081.
WINTER STORM WARNING UNTIL 5 AM PDT FRIDAY ABOVE 3000 FEET FOR
CAZ080-082.
WINTER STORM WARNING UNTIL 5 AM PDT FRIDAY FOR CAZ083.
PZ...SMALL CRAFT ADVISORY FOR WINDS FROM 5 PM THIS AFTERNOON TO 5 PM
PDT THURSDAY FOR PZZ356-370.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM PDT SUNDAY
FOR PZZ350-356-370.
SMALL CRAFT ADVISORY FOR WINDS FROM 11 PM THIS EVENING TO 11 AM
PDT THURSDAY FOR PZZ350.
SMALL CRAFT ADVISORY FOR WINDS FROM 11 AM THIS MORNING TO 5 PM
PDT THIS AFTERNOON FOR PZZ376.
HAZARDOUS SEAS WARNING FROM 5 PM THIS AFTERNOON TO 5 PM PDT
THURSDAY FOR PZZ376.
GALE WARNING FROM 5 PM THIS AFTERNOON TO 1 AM PDT THURSDAY FOR
PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT THIS
AFTERNOON FOR PZZ376.
14/14/14Hazardous weather outlook, Mar 22, 5:36 PM PDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 536 PM PDT TUE MAR 22 2011 CAZ083-241100- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 536 PM PDT TUE MAR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT A WINTER STORM WARNING IS IN EFFECTIVE FROM 8 PM TONIGHT THROUGH 5 AM PDT FRIDAY. PLEASE SEE LATEST WARNING MESSAGE FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE WINTER STORM WARNING CONTINUES UNTIL 5 AM PDT FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-241100- SOUTH CENTRAL SISKIYOU COUNTY- 536 PM PDT TUE MAR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT A WINTER STORM WARNING HAS BEEN ISSUED ABOVE 3000 FEET EFFECTIVE FROM 8 PM TONIGHT THROUGH 5 AM PDT FRIDAY. PLEASE SEE LATEST WARNING MESSAGE FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE WINTER STORM WARNING CONTINUES UNTIL 5 AM PDT FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-241100- WESTERN SISKIYOU COUNTY- 536 PM PDT TUE MAR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR AREAS ABOVE 3000 FEET AND REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. PLEASE SEE LATEST ADVISORY MESSAGE FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-241100- CENTRAL SISKIYOU COUNTY- 536 PM PDT TUE MAR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HIGH WIND WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. PLEASE SEE THE LATEST WATCH MESSAGE FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OR
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 3:33 AM PDT | Hazardous Seas Warning | MFR | 32 hr | |
| Mar 23, 3:33 AM PDT | Small Craft Advisory for Winds | MFR | 46 hr | |
| Mar 23, 2:37 PM PDT | Wind Advisory | MFR | Jackson, Lake | 23 hr |
| Mar 23, 2:56 PM PDT | Gale Warning | MFR | 20 hr | |
| Mar 22, 5:23 PM PDT | Winter Weather Advisory | MFR | Siskiyou | 10 hr |
| Mar 23, 2:37 PM PDT | High Wind Warning | MFR | Siskiyou | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.